# SDR SIMA200725606

- Difficulty date: September 10, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 23,399 hours, 24,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742407
- Condition: Corroded
- Location: Fuselage
- Part time: 22,399 hours, 24,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, CORROSION WAS FOUND ON BL 36 LT.  REPLACED THE SEAT TRACK USING PART NUMBER 7253742-407 IAW SAAB SRM 53-70-60 PARA 3.  AIRCRAFT RETURED TO SERVICE.
